# SDR REXA2024100900861

- Difficulty date: September 6, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INTERCOSTAL IS CORRODED BETWEEN F.S. 319 TO F.S. 333 STGR 20R.  LOCATED AND DRILLED NEW INTERCOSTAL P/N: SH670-32004-1 BETWEEN FS 319.70 - FS 349 AT STGR 20 RH IAW CRJ 700 SRM 51-40-11-001-001-A01
